Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

28 People found this comment helpful

This was the only medicine that brought my blood pressure down without side effects. I've been on it for years and am very happy with it.

Most voted negative review

4 People found this comment helpful

Bad headache throwing up

Shared reviews and ratings

Angelscry2 | 55-64 | Female | On medication for 1 to 6 months | Patient
3/28/2021
Condition: Other
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I was put on this medication to treat my symptoms of Raynaud disease after suffering for over a year. It worked wonderfully. However after taking this medication for 31 days I started having new symptoms. First most concerning new symptom was fast rapid heart rate that lasted sometimes more than an hour in early morning after getting out of bed. It was like I was running a marathon. The second symptom was extreme tremors also in early morning after getting out of bed lasting sometimes more than an hour. Like being in a major earthquake. After taking this drug for 42 days I decided to stop to see if it played a factor in these new symptoms. The same day I stopped I also had a heart dr appointment. I informed him of the new symptoms. All he told me to do was change the time in which I take my atenolol from morning to before bed. I didn’t tell him I stopped taking the nifedipine cause he wasn’t the prescriber. Now a few days later and I’ve not experienced those new symptoms when taking the nifedipine. I came to webmd and found that the nifedipine can cause the one rapid heart rate but not the tremors. Why couldn’t my heart dr put two and two together. These are the kind of things he should know as a heart specialist. I’m becoming a better dr than the ones I see! I WANT MY BACHELORS DEGREE! Yes this did stop the Raynaud disease symptoms and the benefits were greater than the risk, but now the risk created new symptoms that would have continued causing a big problem if I hadn’t stopped taking this medication! I don’t know what I’ll do if the Raynaud disease symptoms return. I reckon I’m just screwed then! I WANT MY BACHELORS DEGREE WITH HONORS NOW!

Report this postFill 3Created with Sketch.
LadyInRed | 75 or over | Female | Patient
10/24/2020
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This medication along with Candasartan got my BP way down. I do not have bad side effects but, I do sometimes get a slight headache and swelling of legs and feet and arms. It doesn't last long and with movement, it dissipates. Also, I will take a diuretic when the swelling is bad. I take the Nifedipine in the morning on an empty stomach and that works well for me. I was getting bad leg cramps while I was in bed so, I elevated my legs and they stopped. I have not noticed any other problems taking this drug. I started it on October 16, 2020.

Report this postFill 3Created with Sketch.
Spring30 | 65-74 | On medication for 1 to less than 2 years |
10/12/2020
Condition: High Blood Pressure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Have been taking nifedipine for awhile It has lowered my pressures to 130/67 but it has caused terrible leg and ankle swelling. Also eye irritation as if something is in my eyes. I stopped taking a couple days ago and already feel so much better. Will be seeing my doctor tomorrow. I just cannot tolerate this medication. It causes me to feel like a zombie, I wake up in the morning take my meds a few minutes later I have no energy.

Report this postFill 3Created with Sketch.
Tiredofmybp | 35-44 | Female | On medication for less than 1 month | Patient
9/20/2019
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I went to the ER because my blood pressure was 173/102 I left the hospital with NIFIDEPINE 30mg. The med brought my blood pressure down significantly however Im having intense headaches to the point where I feel nauseous and can’t sleep my doctor said the headaches would stop in a few days into take Tylenol. I’m also experiencing swelling in my hands and legs and feet overall I just feel sick and I’m not happy about being on this medication

Report this postFill 3Created with Sketch.
Elaine | 55-64 | Female | On medication for 1 to 6 months | Patient
7/24/2019
Condition: High Blood Pressure
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

I am having a bad reaction ,my bones aches like crazy all the pills i am taking I just found out one of them is giving me diabetes I am going to find out which one and will updates soon.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More